# SDR ABXA2011020503

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 78,776 hours, 37,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS POWER SUPPLY M734 PARTIALLY INOP (SOME LIGHTS IN CIRCUIT DO NOT ILLUMINATE).  REMOVED AND REPLACED M734 IAW B767 AMM 33-51-07.  OPS CHECK GOOD.
